# SDR CMRR200604011

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N407FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3157
- Aircraft time: 8,913 hours, 9,189 cycles
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Failed
- Location: Display Unit
- Part time: 8,913 hours, 9,189 cycles
- Component: Display Unit, Honeywell, DU870
- Component part number: 7014300902
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 MFD DISPLAY UNIT REFERENCED HERE IN FAILED DURING TAXI OPERATIONS PRIOR TO FLIGHT. THE SUSPECTED SPECIFIC COMPONENT FAILURE IS THE HIGH VOLTAGE POWER SUPPLY UNIT PN:7018704-902 INSTALLED INSIDE THE CRT DISPLAY UNIT.  FURTHER INSPECTIONS WILL BE REQUIRED TO VERIFY THE EXACT CAUSE OF DU FAILURE.
